Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Frequent burning sensation in eyes with pain, headache, numbness in hands and legs, no change in eye power. Cause?

Hai sir good afternoon, i am 24 years old, from past one and half month am getting eyes pain and burning sensation and also headache frequently i.e in one week i will be getting four times.i have checked up my spectacles but my spectacles is correct. one more thing i want to say that i am also getting numbness in legs and hands very often. Can u please tell me what might be the problem
Asked On : Sun, 13 May 2012
Answers:  1 Views:  342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Dear sir,

What is your spectacle prescription and where did u get it checked? If it was done by a eye specialist, then it should generally be OK. There are commonly two things that we look for in a patient like you -

1. If you are straining too much when the glasses are being checked. This is called excessive accomodation and is not always something that you can influence. Pls talk to your doctor about something called cycloplegic refraction, if he feels the need. Beware that post cycloplecic refraction your vision will remain blurred for about a day or two after which it should be fine.

2. It may be migraine headaches with radiation to the eyes. This needs treatment with a general physician.

Hope this helps with your problem and the headaches disappear soon.
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor